# SDR F3LA2023080300114

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N721FR
- Make and model: Airbus A321-211
- Aircraft serial: 07884
- Aircraft time: 16,883 hours, 7,255 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: D5348029601251
- Condition: Missing
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP373453 ITEM 1: THIS IS AN SDR REPORTABLE EVENT. ACCESS DOOR TO POTABLE WATER FILLING AND DRAINAGE MISSING (171L)
CORRECTIVE ACTION:PLACED ON CDL 52-03B C/N 1198711 DD 11/30/2023. PLACARD INSTALLED. MAINTENANCE ACTIONS COMPLIED WITH. AIRCRAFT OK FOR SERVICE PER MCC TB 439208. FOUND TO BE ACCESS DOOR TO POTABLE WATER FILLING AND DRAINAGE 171AL.//END//
